# SDR R61A201301210392

- Difficulty date: January 21, 2013
- Submitted: April 20, 2013
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 8,978 hours, 8,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Fuselage
- Part time: 8,978 hours, 8,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE LEFT INBOARD SEAT RAIL BETWEEN STATIONS X564.5 TO X664.5.  MAINTENANCE REMOVED AND REPLACED THE LEFT INBOARD SEAT RAIL BETWEEN STATIONS X564.5 TO X664.5 IAW BOMBARDIER Q400 SRM 53-20-49, 51-42-05, 51-40-15, 51-40-10 & 51-42-05.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
